# SDR DXTA2015120306133

- Difficulty date: December 2, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 5,289 hours, 4,271 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 7468331
- Part serial: 2839
- Condition: Unserviceable
- Location: Ac Bay
- Part time: 5,267 hours, 4,271 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, B

## Discrepancy

AT 41000 FT HEARD 3 LOUD BANGS ACCOMPANIED BY ACM OVERHEAT & EMER PRESS ANNUNCIATORS.  CABIN RATE STARTED CLIMBING AT 3500 FT A MINUTE.  DURING DECENT NORMAL PRESSURIZATION RESUMED & ANNUNCIATORS EXTINGUISHED.  RAN ENGS, COULD NOT DUPLICATE.  REMOVED LT & RT ENG COWLING FOR ACCESS & RT PYLON PANEL 412CB FOR TROUBLESHOOTING PRECOOLER BUTTERFLY VLV ACCESS.  ONLY FAIL LIGHT WAS ACM OVERHEAT.  RAN ACFT WITH ONLY 1 ENG RUNNING AT A TIME, CONFIRMED SOURCE FROM EACH SATISFACTORY & FLOW CONTROL VLVS WORKING & ACM OPERATING.  TOOK TEMP READING OF BLEED AIR INTO ACM HEAT EXCHANGER FINDING EACH SIDE EQUAL AT 200F ON GND 65F OAT.  FOUND TEMP DROP INTO 1ST STAGE OF HEAT EXCHANGER AT 80 TO 100F.  DURING RUNS COULD NOT DUPLICATE A FAILURE.  PLACED AN OVERHEAT TEMP SWITCH ON ORDER.  R & R TEMP SWITCH.  ALL WORK DONE IAW MM 21-51-00.  OPERATIONS & LEAK CHECKED GOOD.
